dcsimg
Article: The Shape of the Shell of the Chambered Nautilis
FAQ

Title

The Shape of the Shell of the Chambered Nautilis

By

Grossman, Nathaniel

Type

Article

Date of Publication

1978

Original Publication

The journal of the Bombay Natural History Society

Volume

75

Pages

611--612

Contributed by

BioStor

Language

English

Published by

Bombay Bombay Natural History Society 1886-

Identifiers

BioStor: https://biostor.org/reference/148358

Rights Status

In Copyright. Digitized with the permission of the rights holder

 

Download MODS